# SDR AALA202012319026

- Difficulty date: December 30, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N889NN
- Make and model: Boeing 737823
- Aircraft serial: 33314
- Aircraft time: 26,001 hours, 10,718 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  AFT LT INBOARD FLIGHT ATTENDANT EMERGENCY FLASHLIGHT INOPERATIVE.  REPLACED HOLDER AND FLASHLIGHT (AALA202012319003), IAW AMM 25-64-00.  OPERATIONS CHECK GOOD.
